# SDR SWAA2022051908050

- Difficulty date: May 15, 2022
- Submitted: May 19, 2022
- Operation: Air carrier
- Aircraft: N8563Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64172
- Aircraft time: 14,074 hours, 6,692 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Aft Galley
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1 FLASHLIGHT INOP IN AFT GALLEY / [01] R&R FLASHLIGHT BATTERY IN THE AFT GALLEY PER AMM 25-64-00 OPS CHECK OK
